# SDR DHL9880633C

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1080-1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CARGO COMPT RT SIDE TUNNEL AREA  BETWEEN STA 1080 AND 1120 CORROSION ON VERTICAL SUPPORT.  REMOVED FITTING, FABRICATED AND INSTALLED NEW FITTING PER SRM 51-1-21.
